MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD MICRO-FINE IV INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD MICRO-FINE IV INSULIN SYRINGE; PISTON SYRINGE
Catalog Number 329420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8337907.Medical device expiration date: 2024-02-29.Device manufacture date: 2018-12-03.Medical device lot #: 7079902.Medical device expiration date: 2022-04-30.Device manufacture date: 2017-03-20.Medical device lot #: 8183955.Medical device expiration date: 2024-02-29.Device manufacture date: 2018-12-03.Medical device lot #: 8169595.Medical device expiration date: 2023-09-30.Device manufacture date: 2018-06-18.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 8337907.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description : root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
Material no.329420, batch no.8337907,7079902,8183955,8169595.It was reported that during use of the bd micro-fine¿ iv insulin syringe the needles are breaking.The distributor provided four different lot numbers: 8337907, 7079902, 8183955, and 8169595.Customer provided three dates: this complaint captures (b)(6) 2019.The following information was provided by the initial reporter: customer is stating they no longer can use and also that the needles are breaking.I don't know if they reported the issue but they won't use and we don't have any other customers that use this product.

Brand Name
BD MICRO-FINE IV INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8921800
Report Number1920898-2019-00859
Device Sequence Number2048867
Product Code FMF
UDI-Device Identifier30382903294207
UDI-Public30382903294207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number329420
Device Lot NumberSEE H.10
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;